Notre Dame Journal of Formal Logic

Remarks on strong nonstructure theorems.

Tapani Hyttinen, Saharon Shelah, and Heikki Tuuri

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 34, Number 2 (1993), 157-168.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093634649

Digital Object Identifier
doi:10.1305/ndjfl/1093634649

Mathematical Reviews number (MathSciNet)
MR1231281

Zentralblatt MATH identifier
0788.03045

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]

Citation

Hyttinen, Tapani; Shelah, Saharon; Tuuri, Heikki. Remarks on strong nonstructure theorems. Notre Dame J. Formal Logic 34 (1993), no. 2, 157--168. doi:10.1305/ndjfl/1093634649. https://projecteuclid.org/euclid.ndjfl/1093634649


Export citation